کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
1151317 958217 2016 5 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
Nonlinear Lyapunov criteria for stochastic explosive solutions
ترجمه فارسی عنوان
معیارهای غیرخطی لیاپانوف برای راه حل های انفجاری تصادفی
کلمات کلیدی
راه حل های منفجره؛ معادلات دیفرانسیل تصادفی؛ تابع لیاپانوف
60H10; 34F05Explosive solutions; Stochastic differential equations; Lyapunov function
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آمار و احتمال
چکیده انگلیسی

This paper deals with the problem of explosive solutions for a class of stochastic differential equations via Lyapunov’s method. We give some sufficient conditions on the existence of explosive solutions for stochastic differential equations driven by Brownian motions.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Statistics & Probability Letters - Volume 109, February 2016, Pages 63–67
نویسندگان
, ,